# SDR HEEA954788

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Condition: Debonding
- Location: M/R
- Part time: 7,389 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DEBONDING CENTERED AT STATION 62" ON THE LOWER SURFACE DUE TO EXCESSIVE HEAT FROM THE ENGINE.
